# SDR UHLA201508020635

- Difficulty date: August 2, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 29,217 hours, 24,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION, CORROSION WAS FOUND ON THE PILOT INBD FLOOR FRAME AFT OF THE RT RUDDER PEDAL AT FRAME 10.  THE CORROSION WAS REPAIRED IAW ETD2015-145-072011.
